# SDR 6CBA20140912136

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N243AF
- Make and model: Pilats PC1247
- Aircraft serial: 1243
- Aircraft time: 2,814 hours, 2,840 cycles
- Engine: Pwa PT6A67
- Engine time: 2,814 hours, 2,840 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT AIRSPEED MIS-COMPARE BY 15 KTS, PILOTS IAS INDICATOR CONTINUED TO DROP TO 0 KTS.  A SUPPLEMENTAL SDR WILL NEED TO BE FILED.  MAINTENANCE IS STILL BEING COMPLETED, THE FINAL FIX IS NOT DETERMINED AT THIS TIME.
